On spontaneously radiating shock waves

Cover Page

Abstract


A solution representing the structure of a spontaneously radiating shock wave is constructed and its stability in the linear approximation is investigated. Linear waves of perturbations that can propagate through the structure and waves radiating into the flow region behind the structure are found, i.e. there are waves corresponding to the spontaneous radiation of perturbations by a shock wave considered as a discontinuity surface.


About the authors

A. G. Kulikovskiy

Steklov Mathematical Institute of Russian Academy of Sciences

Email: ilichev@mi-ras.ru

Russian Federation, 8, Gubkina street, Moscow, 117966

Academician of the Russian Academy of Sciences

A. T. Il’ichev

Steklov Mathematical Institute of Russian Academy of Sciences

Author for correspondence.
Email: ilichev@mi-ras.ru

Russian Federation, 8, Gubkina street, Moscow, 117966

A. P. Chugainova

Steklov Mathematical Institute of Russian Academy of Sciences

Email: ilichev@mi-ras.ru

Russian Federation, 8, Gubkina street, Moscow, 117966

V. A. Shargatov

National Research Nuclear University MEPhI

Email: ilichev@mi-ras.ru

Russian Federation, 31, Kashirskoe shosse, Moscow, 115409

References

  1. Дьяков С. П. // ЖЭТФ. 1954. Т. 27. В. 3. С. 288-295.
  2. Конторович В. М. // ЖЭТФ. 1957. Т. 33. В. 6. С. 1525-1526.
  3. Иорданский С. В. // ПММ. 1957. Т. 21. В. 4. С. 456-472.
  4. Ландау Л. Д., Лифшиц Е. М. Гидродинамика. М.: Наука, 1986. 736 с.
  5. Конюхов А. В., Лихачев А. П., Фортов В. Е., Хищенко Н. В., Анисимов С. И., Опарин А. М., Ломоносов И. В. // Письма в ЖЭТФ. 2009. Т. 90. В. 1. С. 28-34.
  6. Конюхов А. В., Лихачев А. П., Фортов В. Е., Опарин А. М., Анисимов С. И., Фортов В. Е. // ЖЭТФ. 2004. Т. 125. В. 4. С. 927-937.
  7. Bates J. W., Montgomery D. C. // Phys. Rev. Lett. 2000. V. 84. № 6. P. 1180-1183.
  8. Bates J. W. // Physi. Rev. E. 2015. V. 91. 013014.
  9. Fomin V.M., Yakovlev V.I. // Shock Waves. 2018. https://doi.org/10.1007/s00193-018-0856-7
  10. Кузнецов Н. М. // УФН. 1989. Т. 159. В. 3. С. 493-526.
  11. Кузнецов Н. М. // ЖЭТФ. 1986. В. 2. С. 744-753.
  12. Куликовский А. Г. // ДАН. 2018. Т. 481. № 5. C. 494-497.

Statistics

Views

Abstract - 156

PDF (Russian) - 102

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies